I have been taking lamictal... I have been taking lamictal for 2 yrs. I have been losing eye sight slowly. Especially this year. My eye dr said I am fine it maybe a medicine that I am taking. I think it's lamictal. Does anyone have a problem with this. My eyes feel cloudy like a film over my eyes. I can't see well at all. I have been having alot of sinus infections since jan 2012..I have always had problems but not this severe. I have no allergies. Help
-Adverse reactions that occurred with a frequency of less than 5% and greater than 1% of patients receiving Lamictal and numerically more frequent than placebo were:
General: Fever, neck pain.
Metabolic and Nutritional: Weight gain, edema.
Musculoskeletal: Arthralgia, myalgia.
Nervous System: Amnesia, depression, agitation, emotional lability, dyspraxia, abnormal thoughts, dream abnormality, hypoesthesia.
Urogenital: Urinary frequency.
-Adverse reactions that occurred with a frequency of less than 5% and greater than 2% of patients receiving Lamictal and numerically more frequent than placebo were:
Body as a Whole: Asthenia, fever.
Digestive: Anorexia, dry mouth, rectal hemorrhage, peptic ulcer.
Metabolic and Nutritional: Peripheral edema.
Nervous System: Amnesia, ataxia, depression, hypesthesia, libido increase, decreased reflexes, increased reflexes, nystagmus, irritability, suicidal ideation.
Respiratory: Epistaxis, bronchitis, dyspnea.
Skin and Appendages: Contact dermatitis, dry skin, sweating.
Special Senses: Vision abnormality.
I suggest you contact your Dr. and discuss the side effects you are experiencing in more depth.
Get well soon.
Yes I have been having more sinus problems and eye problems since starting Lamictal. I have only been on it for 8 weeks but my eye sight has slowly gotten worse. I just got new glasses a few months ago and could see so excellent, but since taking this medicine my eyesight has changed so much there are some days my glasses don't help my eyesight. My eyes feel like they have a haze or something blurry on them. I try eye moisturising drops but they don't help.I'm thinking of quitting taking them.
Hi, I've been taking lamictal for 2 years and have some vision problems as well as eye pain and swelling. Pain around nose that feels like a sinus infection even when I don't have one
Yes I get really noticeable eye pain with Lamictal . I take it at night so I don't feel the effects. If I take it in the morning my eyes hurt all day. My eyesight is declining, it has always been bad and I thought it was decreasing due to age. I had not considered that the Lamictal had affected the clarity of my vision as well. But certainly it makes my eyes hurt.
I started Lamictal a few months ago for bipolar depression however I have also experienced vision problems. I have bad eyesight to begin with and got new glasses a month or two before I started this medication and could see perfectly. I thought I was going crazy because my vision started to get blurry when reading or driving on Lamictal. It's almost as if I have to try so hard to focus on one thing before it comes into clear view. I have decided to taper off of it because I do not like the side effects that have been occurring.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2013 • 1 answer
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Updated 24 Feb 2014 • 1 answer
Updated 8 Jan 2015 • 1 answer
Updated 20 Jan 2015 • 3 answers
Updated 8 Aug 2018 • 1 answer